Citation: Bj and the Chef. "Withdrawal Effects Surface: An Experience with Opium Poppy (tea) & Yohimbe (exp35861)". Erowid.org. Aug 18, 2004. erowid.org/exp/35861
Hi, I just wanted to confirm something I've heard. Another guy told about taking a yohimbe-based product after consumption of poppy tea. He claimed that the Yohimbe caused the poppy effects to be negated, and withdrawal effects to surface.
This was my third day in a row using poppy tea [from 8 Poppy heads], and my SO was coming over, so I took 4 capsules of yohimbe. Sorry, the dosage was not listed on the package. It was one of those suppliments that you buy at grocery stores. The recommended dose was 6 tablets. About 45 minutes after I took the yohimbe, (which was about 4 hours after I'd drank the tea) I started feeling very tired, and achey. I also got the 'spacey', pounding-head feeling that antidepressant withdrawals gave me. I've suffered withdrawals from antidepressants before, as well as from Hydrocodone (vicodin). This combination was very similar to the other withdrawals, except that it was more intense, and it came in waves. It was very uncomfortable. This is not something to be messed with. I felt like shit for the rest of the night (4-5 hours) until I fell asleep.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.